Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 2, Number 3

All articles in this issue are freely accessible.

Hopf algebras up to homotopy
David J. Anick.
J. Amer. Math. Soc. 2 (1989), 417-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991015
Ricci curvature bounds and Einstein metrics on compact manifolds
Michael T. Anderson.
J. Amer. Math. Soc. 2 (1989), 455-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 999661
Oscillatory integrals and unique continuation for second order elliptic differential equations
Christopher D. Sogge.
J. Amer. Math. Soc. 2 (1989), 491-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 999662
Limits of weight spaces, Lusztig’s $q$-analogs, and fiberings of adjoint orbits
Ranee Kathryn Brylinski.
J. Amer. Math. Soc. 2 (1989), 517-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984511
Transcending classical invariant theory
Roger Howe.
J. Amer. Math. Soc. 2 (1989), 535-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 985172
Two elementary proofs of the $L^{2}$ boundedness of Cauchy integrals on Lipschitz curves
R. R. Coifman, Peter W. Jones and Stephen Semmes.
J. Amer. Math. Soc. 2 (1989), 553-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986825
The unitary dual for the multiplicative group of arbitrary division algebras over local fields
Lawrence Corwin.
J. Amer. Math. Soc. 2 (1989), 565-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984512
Affine Hecke algebras and their graded version
George Lusztig.
J. Amer. Math. Soc. 2 (1989), 599-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991016